Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

ON IMPULSIVE SEMIDYNAMICAL SYSTEMS: MINIMAL, RECURRENT AND ALMOST PERIODIC MOTIONS

Author(s):
Bonotto, Everaldo M. [1] ; Jimenez, Manuel Z. [1]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Inst Ciencias Matemat & Computacao, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS; v. 44, n. 1, p. 121-141, SEP 2014.
Web of Science Citations: 11
Abstract

This paper concerns results about minimal, recurrent and almost periodic motions in impulsive semidynamical systems. In the first part, we investigate general properties of minimal sets. In the sequel, we study some relations among minimal, recurrent and almost periodic motions. Some important results from the classical dynamical systems theory are generalized to the impulsive case, as Birkhoff's theorem for instance. (AU)

FAPESP's process: 10/12250-3 - Recursive properties and attractors theory in impulsive semidynamical systems
Grantee:Manuel Francisco Zuloeta Jimenez
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 10/08994-7 - Non-autonomous semidynamical systems with impulses
Grantee:Everaldo de Mello Bonotto
Support type: Regular Research Grants